Follow
Emmanouil Milakis
Title
Cited by
Cited by
Year
Regularity for fully nonlinear elliptic equations with Neumann boundary data
E Milakis, LE Silvestre
Communications in Partial Differential Equations 31 (8), 1227-1252, 2006
762006
Regularity for the nonlinear Signorini problem
E Milakis, L Silvestre
Advances in Mathematics 217 (3), 1301-1312, 2008
592008
On the extension property of Reifenberg-flat domains
A Lemenant, E Milakis, LV Spinolo
arXiv preprint arXiv:1209.3602, 2012
542012
On the regularity of the non-dynamic parabolic fractional obstacle problem
I Athanasopoulos, L Caffarelli, E Milakis
Journal of Differential Equations 265 (6), 2614-2647, 2018
422018
Divergence form operators in Reifenberg flat domains
E Milakis, T Toro
Mathematische Zeitschrift 264, 15-41, 2010
402010
Harmonic analysis on chord arc domains
E Milakis, J Pipher, T Toro
Journal of Geometric Analysis 23, 2091-2157, 2013
322013
Spectral stability estimates for the Dirichlet and Neumann Laplacian in rough domains
A Lemenant, E Milakis, LV Spinolo
Journal of Functional Analysis 264 (9), 2097-2135, 2013
242013
Perturbations of elliptic operators in chord arc domains, Harmonic analysis and partial differential equations
E Milakis, J Pipher, T Toro
Contemp. Math 612 (143-161), 3, 2014
22*2014
Parabolic obstacle problems. Quasi-convexity and regularity
I Athanasopoulos, L Caffarelli, E Milakis
Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 19 (2), 781-825, 2019
16*2019
Quantitative stability for the first Dirichlet eigenvalue in Reifenberg flat domains in RN
A Lemenant, E Milakis
Journal of mathematical analysis and applications 364 (2), 522-533, 2010
132010
On the regularity of optimal sets in mass transfer problems
E Milakis
Communications in Partial Differential Equations 31 (6), 817-826, 2006
112006
A stability result for nonlinear Neumann problems in Reifenberg flat domains in
A Lemenant, E Milakis
102011
Regularity for fully nonlinear parabolic equations with oblique boundary data
G Chatzigeorgiou, E Milakis
arXiv preprint arXiv:1902.02847, 2019
72019
The two-phase Stefan problem with anomalous diffusion
I Athanasopoulos, L Caffarelli, E Milakis
Advances in Mathematics 406, 108527, 2022
62022
On the metric graph model for flows in tubular nanostructures
MO Smolkina, IY Popov, IV Blinova, E Milakis
Наносистемы: физика, химия, математика 10 (1), 6-11, 2019
62019
Two-phase transition problems for fully nonlinear parabolic equations of second order
E Milakis
Indiana University mathematics journal, 1751-1768, 2005
52005
Boundary value problems for quasilinear ODEs
E Milakis
Nonlinear Analysis: Theory, Methods & Applications 60 (1), 149-162, 2005
52005
Higher integrability of the gradient for the thermal insulation problem
C Labourie, E Milakis
Interfaces and Free Boundaries 25 (2), 193-216, 2022
22022
Sufficent Conditions for the preservation of Path-Connectedness in an arbitrary metric space
S Andronicou, E Milakis
arXiv preprint arXiv:2404.15871, 2024
12024
The calibration method for the Thermal Insulation functional
C Labourie, E Milakis
ESAIM: Control, Optimisation and Calculus of Variations 28, 50, 2022
12022
The system can't perform the operation now. Try again later.
Articles 1–20